# SDR AALA202505283150

- Difficulty date: April 18, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 58,657 hours, 39,858 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Stuck
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE AT EXIT ROW14F WON'T OPEN. **SUPPLEMENTAL REPORT FOR SDR AALA202504213150.** (CLOSED)** MAINTENANCE INSTALLED EMERGENCY EXIT WINDOW SHADE AT 14 F PER AMM 25-23-47.
